next up previous contents
Next: Infinite-dimensional Likelihood Methods in Up: Nonselfadjoint Problems Previous: Completeness problems


  1. J.K. HALE AND S.M. VERDUYN LUNEL, Introduction to Functional Differential Equations Springer-Verlag, New York, Applied Mathematical Sciences Vol. 99, 1993.
  2. O. DIEKMANN, S.A. VAN GILS, S.M. VERDUYN LUNEL AND H.O. WALTHER, Delay Equations: Functional-, Complex-, and Nonlinear Analysis Springer-Verlag, New York, Applied Mathematical Sciences Vol. 110, 1995.
  3. I. GOHBERG, S. GOLDBERG AND M.A. KAASHOEK, Classes of Linear Operators I, Birkhäuser Verlag, Basel, 1990.
  4. M.V. KELDYSH, On completeness of eigenfunctions for certain classes of nonselfadjoint linear operators, Uspekhi Mat. Nauk 26 (1971), 15-41.
  5. P.D. LAX, A stability theorem for solutions of abstract differential equations, Comm. Pure Appl. Math. 9, 747-766, 1956.
  6. S.M. VERDUYN LUNEL, The closure of the generalized eigenspace of a class of infinitesimal generators, Proc. Roy. Soc. Edinburgh Sect. A 117A, 171-192, 1991.
  7. S.M. VERDUYN LUNEL, About completeness for a class of unbounded operators, J. Differential Eqns 120, 108-132, 1995.
  8. V. VOLTERRA, Sur la théorie mathématique des phénomènes héréditaires, J. Math. Pures Appl. 7, 249-298, 1928.

Fri Mar 20 16:01:06 MET 1998